MathSciNet Relay Station
MathSciNet bibliographic data
MR2086624 (2005g:11067) 11F27 (35K05)
Bukhshtaber, V. M.; Leĭkin, D. V. The heat equation in a nonholonomic frame. (Russian) Funktsional. Anal. i Prilozhen. 38 (2004), no. 2, 12--27, 95; translation in Funct. Anal. Appl. 38 (2004), no. 2, 88–101
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement